# SDR VNAA2019080431102

- Difficulty date: August 3, 2019
- Submitted: August 4, 2019
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15333
- Aircraft time: 11,833 hours, 10,856 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A PASSENGER DOOR WARNING MESSAGE, RAN THE QRH, WHICH SAID TO LAND AT THE NEAREST SUITABLE AIRPORT. DIVERTED  AND ARE CURRENTLY UNDER A MAINTENANCE INSPECTION. SLAVED IN PSEU, NO HELP.  NEED MDC CARD TO TROUBLE SHOOT ISSUE, DUE TO PSEU DIRECTLY INTERFACES WITH MDC.  RIGGED DOOR PROXIMITY SWITCH PX 46. OPS CHECK GOOD. A/C OK FOR SERVICE.
